Access count of this item: 80

Files in This Item:
File Description SizeFormat 
1057-10.pdf1.1 MBAdobe PDFView/Open
Title: Kontsevichのuniversal Vassiliev invariantについて (有限群のコホモロジー論)
Authors: 島田, 信夫  KAKEN_name
Author's alias: Shimada, Nobuo
Issue Date: Aug-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1057
Start page: 72
End page: 87
URI: http://hdl.handle.net/2433/62313
Appears in Collections:Cohomology of Finite Groups and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.